# SDR AU000203013

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5043006933
- Condition: Failed
- Location: Cockpit
- Component: Beech
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AU) AFTER DEPARTING, ON CLIMB OUT, INNER PANE OF WINDSHIELD SHATTERED ON CAPTAIN'S SIDE.  AIRCRAFT RETURNED WHERE WINDSHIELD WAS REPLACED.  THE WINDSHIELD WHICH FAILED HAD PREVIOUSLY EXHIBITED SIGNS OF DELAMINATION, BUT THE BEECH 100 MAINTENANCE MANUAL ATA CHAPTER 56-10-00 PG 205 STATES THIS DELAMINATION  IS NOT DETRIMENTAL TO THE STRUCTURAL INTEGRITY OF THE WINDSHIELD.  THE ENTIRE INNER PANE SHOWS A SPIDERWEB OF CRACKS BUT THE GREATEST DAMAGE APPEARS TO BE APPROXIMATELY 4 INCHES ABOVE THE BOTTOM EDGE AND 2-3 INCHES FROM THE IINBOARD EDGE OF THE VIEWING AREA.
